MDJunction - People Helping People
 
Ask a Question
05/30/2010 02:03 PM

So frustrated!

KristenM
Posts: 70
Member

I finished up this 30 day course of abx last week, dealt with all kinds of fun stomach issues but that felt great for several days.

That went to hell 2 days ago.

I started having weird visual hallucinations in my peripheral vision and then my depth perception went. I over or under-reach for every thing and my hand/eye (and foot) coordination is all off.

The night before last I went to step over the dog gate (very low to the ground and something I do a dozen times a day for more than a year), misjudged, stepped on it, broke it and fell to the ground. I'm all bruised.

My vision and balance are all shaky all of a sudden.

I had majorly diminished activity in my cerebellum (as well as many other areas of my brain) so it seems as though the stupid bugs figured out the abx were gone and they could come out and party.

My LLMD is still out of town and I don't have an appointment until the 10th. Who knows if she'll even give me another round of abx considering how long it took me to get these 30 days.

I know I've mentioned before that I'm not a huge fan of her because she is so conservative but the only other one that takes insurance doesn't have an opening until October.

I see my ND on the 9th so I'll see what she says but for now I'm just so frustrated. I feel like it's one step forward and one right back and I'm not moving anywhere.

-K

Reply

05/30/2010 03:43 PM
blamom
blamom  
Posts: 71
Member
I'm an Advocate

Its hard for me to believe that you are seeing a "true" LLMD and she is refusing you treatment. That makes no sense. Where do you live?

05/31/2010 01:01 AM
Bettyg
 
Posts: 32210
VIP Member
I'm an Advocate

kristen, you need more meds as you know.

look at the printed handouts for EACH OF MEDS YOU ARE ON. does it show bad side effects..

hallucinations and visual problems. hugs Smile


05/31/2010 06:51 PM
Spinn
 
Posts: 10
New Member

I took 3 different anti biotics for total of 6 months. Also, are you taking pro-biotics? If not call 911 and have your doctor arrested.

05/31/2010 07:26 PM
Casserly
Casserly  
Posts: 133
Member

I'm not a fan of long term abx. Probiotics are an absolute must, (should you go that route) and drinking lots and lots of purified water. No mineral water.

Consider researching some natural detox protocals...I get the vertigo thing on occasion...it's like the room spins, but I don't feel particularly nauseated...I just don't drive until it goes away...and it does.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved